uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Hecke Eigenfunctions of Quantized Cat Maps Modulo Prime Powers
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2009 (English)In: Annales de l'Institute Henri Poincare. Physique theorique, ISSN 1424-0637, E-ISSN 1424-0661, Vol. 10, no 6, 1111-1139 p.Article in journal (Refereed) Published
Abstract [en]

This paper continues the work done in Olofsson [Commun Math Phys 286(3):1051-1072, 2009] about the supremum norm of eigenfunctions of desymmetrized quantized cat maps. N will denote the inverse of Planck's constant and we will see that the arithmetic properties of N play an important role. We prove the sharp estimate parallel to psi parallel to(infinity) - O(N-1/4) for all normalized eigenfunctions and all N outside of a small exceptional set. We are also able to calculate the value of the supremum norms for most of the so called newforms. For a given N = p(n), with n > 2, the newforms can be divided in two parts (leaving out a small number of them in some cases), the first half all have supremum norm about 2/root 1 +/- 1/p and the supremum norm of the newforms in the second half have at most three different values, all of the order N-1/6. The only dependence of A is that the normalization factor is different if A has eigenvectors modulo p or not. We also calculate the joint value distribution of the absolute value of n different newforms.

Place, publisher, year, edition, pages
2009. Vol. 10, no 6, 1111-1139 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-127447DOI: 10.1007/s00023-009-0011-1ISI: 000271402700004OAI: oai:DiVA.org:uu-127447DiVA: diva2:330063
Available from: 2010-07-14 Created: 2010-07-13 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Annales de l'Institute Henri Poincare. Physique theorique
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 363 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf